# SDR P5CA0300725

- Difficulty date: January 14, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Brace
- Part number: 321U2731
- Part serial: NONE
- Condition: Gouged
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK/GOUGE FOUND AT SAILBOAT AREA OF PYLON #1 DIAGONAL BRACE - LOCATED APPROX 10:00 O'CLOCK POSITION, 29" FROM FWD END AT ZONE 5. DAMAGED AREA BLEND-OUT CARRIED OUT - FINAL DIMENSION LENGTH 2.0, WIDTH 1.525, DEPTH 0.100. THESE FIGURES ARE WITHIN LIMITS PER BOEING SB 747-54-2198, FIG. 3, PG 42. AREA ROTOR-PEENED ALODINED & REPROTECTED.
